Article

An analysis of the Simpson Discrete Hartley Transform

Published in: Quaestiones Mathematicae
Volume 40, issue 8, 2017 , pages: 1059–1073
DOI: 10.2989/16073606.2017.1346718
Author(s): A. RamsunderSchool of Mathematics, Statistics and Computer Science, South Africa, P. SinghSchool of Mathematics, Statistics and Computer Science, South Africa, V. SinghSchool of Mathematics, Statistics and Computer Science, South Africa
Keywords: 43A32, 43A32

Abstract

The relatively new Simpson Discrete Hartley Transform (SDHT) has interesting mathematical properties, which are crucial for applications. These are developed and proved in this paper. This analysis gives one a comprehensive understanding of the transform.

Get new issue alerts for Quaestiones Mathematicae